RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 3, Pages 646–661 (Mi izv2384)  

This article is cited in 2 scientific papers (total in 3 papers)

On the degeneration of $K3$ surfaces over fields of finite characteristic

A. N. Rudakov, I. R. Shafarevich


Abstract: The authors describe degenerations of strongly elliptic surfaces of type $K3$, with Hasse invariant equal to zero, over fields of finite characteristic.
Bibliography: 9 titles.

Full text: PDF file (1724 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:3, 561–574

Bibliographic databases:

UDC: 513.6
MSC: Primary 14J25; Secondary 14M99
Received: 20.01.1981

Citation: A. N. Rudakov, I. R. Shafarevich, “On the degeneration of $K3$ surfaces over fields of finite characteristic”, Izv. Akad. Nauk SSSR Ser. Mat., 45:3 (1981), 646–661; Math. USSR-Izv., 18:3 (1982), 561–574

Citation in format AMSBIB
\Bibitem{RudSha81}
\by A.~N.~Rudakov, I.~R.~Shafarevich
\paper On the degeneration of $K3$ surfaces over fields of finite characteristic
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 3
\pages 646--661
\mathnet{http://mi.mathnet.ru/izv2384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623354}
\zmath{https://zbmath.org/?q=an:0489.14015|0465.14014}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 3
\pages 561--574
\crossref{https://doi.org/10.1070/IM1982v018n03ABEH001399}


Linking options:
  • http://mi.mathnet.ru/eng/izv2384
  • http://mi.mathnet.ru/eng/izv/v45/i3/p646

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Rudakov, T. Tsink, I. R. Shafarevich, “The influence of height on degenerations of algebraic surfaces of type $K3$”, Math. USSR-Izv., 20:1 (1983), 119–135  mathnet  crossref  mathscinet  zmath
    2. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Christian Liedtke, “Supersingular K3 surfaces are unirational”, Invent. math, 2014  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:272
    Full text:94
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019